Large deviations for (1+1)-dimensional stochastic geometric wave equation

Brzezniak Z, Goldys B, Ondrejat M, Rana N (2022)
Journal of Differential Equations 325: 1-69.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Brzezniak, Zdzislaw; Goldys, Ben; Ondrejat, Martin; Rana, NimitUniBi
Abstract / Bemerkung
We consider stochastic wave map equation on real line with solutions taking values in a d-dimensional compact Riemannian manifold. We show first that this equation has unique, global, strong in PDE sense, solution in local Sobolev spaces. The main result of the paper is a proof of the Large Deviations Principle for solutions in the case of vanishing noise.(c) 2022 Elsevier Inc. All rights reserved.
Stichworte
Large deviations; Stochastic geometric wave equation; Riemannian; manifold; Infinite dimensional Brownian motion
Erscheinungsjahr
2022
Zeitschriftentitel
Journal of Differential Equations
Band
325
Seite(n)
1-69
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2963463

Zitieren

Brzezniak Z, Goldys B, Ondrejat M, Rana N. Large deviations for (1+1)-dimensional stochastic geometric wave equation. Journal of Differential Equations . 2022;325:1-69.
Brzezniak, Z., Goldys, B., Ondrejat, M., & Rana, N. (2022). Large deviations for (1+1)-dimensional stochastic geometric wave equation. Journal of Differential Equations , 325, 1-69. https://doi.org/10.1016/j.jde.2022.04.003
Brzezniak, Z., Goldys, B., Ondrejat, M., and Rana, N. (2022). Large deviations for (1+1)-dimensional stochastic geometric wave equation. Journal of Differential Equations 325, 1-69.
Brzezniak, Z., et al., 2022. Large deviations for (1+1)-dimensional stochastic geometric wave equation. Journal of Differential Equations , 325, p 1-69.
Z. Brzezniak, et al., “Large deviations for (1+1)-dimensional stochastic geometric wave equation”, Journal of Differential Equations , vol. 325, 2022, pp. 1-69.
Brzezniak, Z., Goldys, B., Ondrejat, M., Rana, N.: Large deviations for (1+1)-dimensional stochastic geometric wave equation. Journal of Differential Equations . 325, 1-69 (2022).
Brzezniak, Zdzislaw, Goldys, Ben, Ondrejat, Martin, and Rana, Nimit. “Large deviations for (1+1)-dimensional stochastic geometric wave equation”. Journal of Differential Equations 325 (2022): 1-69.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar